# SDR AALA202504169269

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 27,735 hours, 11,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ROTATION THROUGH APPROXIMATELY 1,500 SMELLED "DIRTY SOCKS" SMELL. DURING DECENT FROM 5,000 TO 4,000 BOTH CAPTAIN AND FIRST OFFICER SMELLED FUMES AGAIN. WHILE CROSSING RUNWAY 12 AT MIA AT ABOUT 35% N2 SMELLED FUMES AGAIN. ACCOMPLISHED WORKCARD 08L00021001 AND TSI #0113351, NO SMELL AT THIS TIME NOTED, NO FAULT FOUND.
